This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reversible Dyskinesia During Bupropion Therapy

George Gardos

Published: May 15, 1997

Article Abstract

Letter to the Editor

Sir: Rare instances of choreoathetoid dyskinesias have been
observed with tricyclic antidepressants, trazodone, amoxapine,
and serotonin reuptake inhibitors, but unlike neurolepticinduced
tardive dyskinesias, those associated with antidepressants
tend to remit after drug discontinuation. Reversible dyskinesia
may also occur with the atypical antidepressant
bupropion, as the following case illustrates.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 58

Quick Links: Movement Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Effect of Zuranolone on Concurrent Anxiety and Insomnia Symptoms in Women With Postpartum Depression

Zuranolone was associated with improvements in depressive and anxiety symptoms and was beneficial for insomnia and patient-perceived...

Read More...